Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 4, Pages 767-772
http://dx.doi.org/10.1155/S0161171296001068

A note on weakly quasi continuous functions

1Department of Natural Sciences, Pusan National University of Technology, Yongdang-dong Nam-ku, Pusan 608-739, Korea
2Department of Mathematics, Inje University, Obang-dong, Kimhae 621-749, Korea

Received 27 September 1994; Revised 25 February 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Han Park and Hoe Young Ha, “A note on weakly quasi continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 767-772, 1996. https://doi.org/10.1155/S0161171296001068.